# SDR ASOA2015010511998

- Difficulty date: December 30, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,616 hours, 27,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  FELT LIKE FORWARD ASSIST MECHANISM WAS STILL ENGAGED AND RESISTING OUR EFFORTS TO PUSH DOOR OPEN.  DOOR OPENED BY ITSELF A FEW MINUTES LATER.  PASSENGER DOOR POWER ASSIT SYSTEM: POWER ASSIST SUB-SYSTEM, MOTOR, CONTROL SWITCH, CABLES, PULLEYS, FITTING.
